i been taking adderal for a month now for excessive sleepness and been trying to loose weight with it . i havent shed a pound. how is this. any way i want to ask my doctor about topamax for my migrain and daily headaches. has anyone took this two meds together. and has anyone not lost weight useing adderall (adderrall) because everyone i see or read about lose alot a one time. wonder whats wrong with me?
Hi! I haven't taken adderal, actually I'm not familiar with it. I do, however, take Topamax for my migraines. I started losing weight as soon as I hit the 100mg dose. I had to work my way up to 100mg first (25mg, 50mg, 75mg, then 100mg). But, as soon as I started on the 100mg I got the "loss of appetite" side effect that everyone raves about. I really found it difficult to make myself eat even one meal a day for the first few months on the 100mg. But, now I'm use to it and eat better. I've had about a 12% weightloss since December (which is about 18lbs for me). Not bad considering I don't exercise AT ALL!!!! If I did then I would boost my metabolism, which has slowed down because of the one meal a day issue. If I would exercise I know I would be losing a lot more. Like I said, I really slowed down my metabolism with the eating habits, so don't let that happen to you. Keep it boosted! My coworker takes Topamax as well, although she DID NOT get the weightloss side effect. I think this is because of how she takes her dose. She takes 100mg, but splits it up into 50mg in the morning and 50mg at night. I take 100mg at one time in the evening. I have heard from other people that this is the key-taking the 100mg in one dose. Seems to be proving correct in our cases, anyway. And, btw, they have helped my migraines TREMENDOUSLY!!!! They have even helped my tension headaches as well. It does have some other side effects, like a lot of brain fog in the beginning. Also tingling in the fingers and toes and fatigue. These are the main side effects I noticed anyway. But I didnt let them bother me because I felt like the weightloss and how they helped my migraines far outweighed the minor side effects. Hope this helps you somewhat. Good luck!! Have a good weekend!!
I am not completely familiar with aderall, I was prescribed it but ever took it because i didn't like to side effects. I did however use it as a study aid in cramming for a test. I think a lot of people think it helps to loose weight because it is an appetite suppressant but this depends on the dose. I have taken the 30mg time released capsules and I didn't eat for a day and a half, i just wasn't hungry. But as soon as it wore off I was starving and I was eating my regular meals again. I have also taken the 20 mg pills which really didn't efect my appetite at all. My suggestion is to not rely adderall (adderrall) as a weight loss method.
I take Adderall (adderrall) for Adult ADD. I personally don't think it's safe to take simply as an "upper" or a weight loss aid but that's just my opinion. There is another thread on here about Adderall (adderrall) and Weight Loss... a friend of mine actually take Stratera (Strattera) daily for a legitimate issue and she was prescribed Topamax as purely a diet aid and it really messed up the effects of the Stratera (Strattera) on her system. Although she saw some weight loss with the Topamax, she stopped taking it because she really needs the benefits of the Stratera (Strattera) to function.
Adderall (adderrall) is a highly addictive drug if not taken under a physician's care and to serve the purpose it was intended for. I'd be careful with it... there are many other "stimulants" out there if that is the route that someone might choose to take that aren't #1 possibly illegal if obtained through a non scrip process and #2 highly addictive.
I am on 300 mg a day of topamax. iv been on it for years. the first time i went on topamax i lost weight right away. i went from a large size 7 to a small size 5. i felt amazing, without exercising. I was also bulimic for many years before and felt confident enough to be happy with my body after losing the weight from the topamax. now im on both the topamax and the adderall (adderrall). the adderall (adderrall) is def. helping with staying awake, which is what the topamax does not do. the topamax puts me to sleep. EXCEPT i feel like im gaining weight. im only on 10mg of adderall (adderrall) and i hate my body. its only been about a month and i can see my body going back to its old self.
i have been taking 25mg topamax for a month and i have already noticed a loss of appetite. but it dousnt keep me from eating all the candy i can find. if your taking it to try and loss waight i suggest you force youself to eat regualy just eat less and eat right. the appetite suppressant part of the drug will just help keep you on track. as for adderall (adderrall) i just stumbuled on this sight to try and find out if there was any ill effects from taking both adderal and tapamax at the same time.
I was on topamax years ago and lost weight but I was also exercising and eating healthy. I had to go off it because the side effects were terrible. I felt like I was wearing a hat, all the time. I forgot words and felt stupid. It helped with my migraines but it wasn't worth the side effects for me. Also I know if you go off of it and end up back on it you won't lose weight the second time.
Good Evening everyone.....
i just wanted to say that I have been on 30mg 2xa day Adderall (adderrall) and i am loving it...... I started my first month on 20mg 2x a day and now been on the 30mg 2x a day for 2 months. I have lost a total of 30 pounds...... I am just starting 50mg of Topamax today, so im not sure how that is going to work out. But i can say that the adderall (adderrall) has given me energy and even if i dont go for a walk and just sit on my computer, i can tell my metabolism is high and my appetite is low.... Im not one that likes to take meds, believe me.. but if anyone is trying to lose weight and like me... over weight and cant exercise that well.. ask about adderall (adderrall).... I wish each and everyone of you success and god bless........
I take Adderall (adderrall) and Topamax. The Adderall (adderrall) does not make me feel weird (wired/lost appetite) I can eat on it and even nap on it. All it does is allow me to focus better and actually complete tasks and not interrupt people. I don't understand why people use it recreationally for weightloss or to "get high" but I think thats because I am ADD. I take the Topamax as a mood stabalizer and I have no had any problems with the 2 together. At one point I lost 80lbs but I had changed my diet completely and with the help of Topamax I stopped drinking soda cause it tasted bad and I was no longer binge eating or emotionally eating, plus I was working out 6-7 days a week so I attribute my weight loss to that. I have since gained most of it back (hah) so I feel if it was the medication (which I am still taking) it would have stayed off. But for me personally there were no negative side effects.
The only medication Ive had horrible side effects with Topamax was Haldol. It put me in psychosis and that was terrifying for both my husband and I so yeah that's not a good idea.
Have you always had migraines? When I began taking Adderall (adderrall), I began experiencing extreme tension headaches that I thought were migraines. I was on a super high dose after several months, which ultimately did lead to excessive weight loss but also addiction and dependency. The tension and super speedy nature also lead me to get on Xanax to somewhat offset this, which also lead to addiction and dependency. What I'm saying is be careful, which is really an understatement. Adderall (adderrall) will indeed speed up your metabolism and should cause weight loss, but once you get off of it, you will indeed gain your weight back and could be stuck with more problems than when you first began.
I'll back fill you...I began taking Adderall (adderrall) because I was excessively sleepy and wanted more energy. Also, I took it because I wanted to shed weight, even though I was at a very healthy weight. I was diagnosed with ADHD/ADD as a child and was accustomed to this drug, but as an adult not so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.